# SDR IPXA2014042582773

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 45,973 hours, 14,546 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587669
- Condition: Broken
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C09 INSPECTION,  FOUND BROKEN MAIN DECK CARGO FLOOR PANEL 231NFF BS 654+121,LBL 50.  FABRICATED REPLACEMENT FLOOR PANEL IAW EO NR B767-5320-9693-H.
